Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Equivariant minimal immersions of $S^ 2$ into $S^ {2m}(1)$
HTML articles powered by AMS MathViewer

by Norio Ejiri PDF
Trans. Amer. Math. Soc. 297 (1986), 105-124 Request permission

Abstract:

We classify the directrix curves associated with equivariant minimal immersions of ${S^2}$ into ${S^{2m}}(1)$ and obtain some applications.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E12, 53C42
  • Retrieve articles in all journals with MSC: 58E12, 53C42
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 297 (1986), 105-124
  • MSC: Primary 58E12; Secondary 53C42
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0849470-2
  • MathSciNet review: 849470